RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 5, Number 4  


Academician Sergeĭ L'vovich Sobolev (on the 95th anniversary of his birth)
5
On the quasi-differential of a composition
E. K. Basaeva, A. G. Kusraev
10
On nonlocal boundary value problems for a quasilinear equation with degeneration of order and type
Kh. G. Bzhikhatlov
26
A weighted derivative and differential equations
M. S. Bichegkuev
32
Properties of convergence in measure on Jordan algebras
I. G. Ganiev, A. K. Karimov
43
On two classes of Köthe-Fréchet spaces in which every complemented subspace has a basis
V. P. Kondakov, A. I. Efimov
50
On zeta-like functions and the real trace of roots of the Riemann zeta function
Yu. F. Korobeĭnik
63
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020